Abstract: In this paper we obtain some fixed point theorems in fuzzy 2- metric spaces on four-mappings and six -mappings using the concept of sub compatible of type A.

Keywords: Fixed point, fuzzy metric space and fuzzy 2-metric space.

Full text: PDF

Full file: XML

How to cite this article:

B R. Wadkar, L N Mishra, R Bhardwaj and B Singh, Fixed Point Theorems In Fuzzy 2-Metric Spaces,  International Journal of Advances in Mathematics, Volume 2017, Number 4, Pages 14-20, 2017.

This is an open-access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. 

International Journal of Advances in Mathematics

ISSN: 2456-6098

Editorial Office: [email protected] (or) [email protected]